MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATUNE REV RP TIB BASE SZ 8 CEM; KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATUNE REV RP TIB BASE SZ 8 CEM; KNEE TIBIAL TRAY
Catalog Number 150660008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abscess (1690)
Date of Event 01/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained, that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6), study no: (b)(6).Clinical adverse event received, for right knee stitch abscess worsening, requiring debridement.Device relatedness: definitely not.Procedure relatedness: definitely.Date of event: (b)(6) 2024.Date of implant: (b)(6) 2023.Date of revision: no information provided.Device location: right.Treatment/impact: hospitalization, irrigation & debridement.Depuy synthes products used: catalog number: 150410209, lot number id#: 3852961, component type: femoral component, udi: (b)(4).Catalog number: 150660008, lot number id#: 3681632, component type: tibial base component, udi: (b)(4).Catalog number: 151650907, lot number id#: 9925959, component type: tibial insert component, udi: (b)(4).Catalog number: 151820041, lot number id#: 4181988, component type: patella, udi: (b)(4).Catalog number: 66022663, lot number id#: 66751245, component type: cement, udi: (b)(4).Catalog number: 151214030, lot number id#: m37f92, component type: tibial stem, udi: (b)(4).Catalog number: 151111202, lot number id#: m4090c, component type: tibial sleeve.Udi: (b)(4).
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.H11 additional narrative: added: d10 (concomitant).
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: hospitalization (initial or prolonged): yes => no.Required intervention to prevent permanent impairment or damage: no => yes.

Brand Name
ATUNE REV RP TIB BASE SZ 8 CEM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key20831690
Report Number1818910-2024-24720
Device Sequence Number8864991
Product Code NJL
UDI-Device Identifier10603295042921
UDI-Public(01)10603295042921(17)311231(10)3681632
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150660008
Device Lot Number3681632
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/17/2024
Supplement Date Received by Manufacturer12/05/2024
07/07/2025
Initial Report FDA Received Date12/03/2024
Supplement Report FDA Received Date12/08/2024
07/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CEMENTED STEM 14X30MM; ATTUNE MEDIAL DOME PAT 41MM; ATTUNE PS FEM RT SZ 9 CEM; ATTUNE PS RP INSRT SZ 9 7MM; ATUN TIB SLV M/L 37MM FULL POR; PALACOS ¿ BONE CEMENTS (66022663/66751245)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown